High-order fully coupled scheme based on compact integrated RBF approximation for viscous flows in regular and irregular domains

Tien, C. M. T. and Thai-Quang, N. and Mai-Duy, N. and Tran, C.-D. and Tran-Cong, T. (2015) High-order fully coupled scheme based on compact integrated RBF approximation for viscous flows in regular and irregular domains. CMES: Computer Modeling in Engineering and Sciences, 105 (4). pp. 301-340. ISSN 1526-1492

Abstract

In this study, we present a numerical discretisation scheme, based on a direct fully coupled approach and compact integrated radial basis function (CIRBF) approximations, to simulate viscous flows in regular/irregular domains. The governing equations are taken in the primitive form where the velocity and pressure fields are solved in a direct fully coupled approach. Compact local approximations, based on integrated radial basis functions, over 3-node stencils are introduced into the direct fully coupled approach to represent the field variables. The present scheme is verified through the solutions of several problems including Poisson equations, Taylor-Green vortices and lid driven cavity flows, defined on domains of different shapes. The numerical results obtained by the present scheme are highly accurate and in good agreement with those reported in earlier studies of the same problems.


Statistics for USQ ePrint 27815
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: © 2015 Tech Science Press. Permanent restricted access to published version due to publisher copyright policy.
Faculty / Department / School: Current - Faculty of Health, Engineering and Sciences - School of Mechanical and Electrical Engineering
Date Deposited: 13 Nov 2015 02:32
Last Modified: 27 Jul 2016 01:50
Uncontrolled Keywords: compact integrated RBF, fully coupled approach, regular/irregular domains, viscous flow, Poisson equations, Taylor-Green vortices, lid driven cavity
Fields of Research : 01 Mathematical Sciences > 0103 Numerical and Computational Mathematics > 010302 Numerical Solution of Differential and Integral Equations
01 Mathematical Sciences > 0103 Numerical and Computational Mathematics > 010399 Numerical and Computational Mathematics not elsewhere classified
Identification Number or DOI: 10.3970/cmes.2015.105.301
URI: http://eprints.usq.edu.au/id/eprint/27815

Actions (login required)

View Item Archive Repository Staff Only